MathSciNet Relay Station
MathSciNet bibliographic data
MR444651 13J05 (14B99 32A30)
Eakin, Paul M.; Harris, Gary A. When $F(f)$ convergent implies $f$ is convergent. Math. Ann. 229 (1977), no. 3, 201–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement